55 results  save search


  • 1
  • 2
hal-00950108v1  Journal articles
Pascal J. ThomasNguyen van TraoWlodzimierz Zwonek. Green functions of the spectral ball and symmetrized polydisk
Journal of Mathematical Analysis and Applications, Elsevier, 2011, 377, pp.624-630
hal-00950111v1  Conference papers
Xavier MassanedaPascal J. Thomas. Interpolation and peak functions for the Nevanlinna and Smirnov classes
conference on Harmonic Analysis, Function Theory, Operator Theory and Applications, Jun 2015, Bordeaux, France. p. 199-206
hal-01892181v1  Journal articles
Pascal J. Thomas. Necessary Conditions for Interpolating Sequences
Bulletin of the London Mathematical Society, London Mathematical Society, 1997, 29 (4), pp.433 - 442. ⟨10.1112/S0024609396002822⟩
hal-00728274v1  Journal articles
Pascal J. ThomasDuong Quang Hai. Limit of three-point Green functions : the degenerate case
Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2014, 40, pp.99-110
hal-00627454v1  Journal articles
A. BorichevYu. LyubarskiĭE. MalinnikovaPascal J. Thomas. Radial growth of functions in the Korenblum space
Algebra i Analiz, Nauka, Leningradskoe otdelenie, 2009, 21 (6), pp.47-65. ⟨10.1090/S1061-0022-2010-01123-3⟩
hal-01892211v1  Journal articles
Pascal J. ThomasEric Amar. Finite Interpolation with Minimum Uniform Norm in Cn
Journal of Functional Analysis, Elsevier, 2000, 170 (2), pp.512 - 525. ⟨10.1006/jfan.1999.3509⟩
hal-01620899v1  Journal articles
Lukasz KosinskiPascal J. ThomasWlodzimierz Zwonek. Coman conjecture for the bidisc
Pacific Journal of Mathematics, 2017, 287, pp.411-422. ⟨10.2140/pjm.2017.287.411⟩
hal-01620898v1  Book sections
Duong Quang HaiPascal J. Thomas. Limit of Green functions and ideals, the case of four poles
Mats Andersson, Pavel Kurasov. Analysis Meets Geometry: The Mikael Passare Memorial Volume, 2017, 978-3319524696
hal-01620897v1  Journal articles
Nikolai NikolovPascal J. Thomas. Boundary behavior of the quasi-hyperbolic metric
Annales Academiae Scientiarum Fennicae Mathematica, Bookstore Tiedekirja, 2018, 43, pp.381--389. ⟨10.5186/aasfm.2018.4318⟩
hal-00635462v1  Journal articles
Nikolai NikolovPeter PflugPascal J. ThomasWlodzimierz Zwonek. Estimates of the Carathéodory metric on the symmetrized polydisc
Journal of Mathematical Analysis and Applications, Elsevier, 2008, 341 (1), pp.140-148. ⟨10.1016/j.jmaa.2007.09.072⟩
hal-00126307v1  Journal articles
Pascal J. ThomasNguyen van Trao. Convergence and multiplicities for the Lempert function
Arkiv för Matematik, 2009, 47 (1), pp.183--204
hal-00126311v1  Journal articles
Xavier MassanedaPascal J. Thomas. Sampling Sets for the Nevanlinna class
Rev. Mat. Iberoamericana, 2008, 24 (1), pp.353-385
hal-00321241v1  Journal articles
Nikolai NikolovPascal J. ThomasWlodzimierz Zwonek. Discontinuity of the Lempert function and the Kobayashi--Royden metric of the spectral ball
Integral Equations and Operator Theory, Springer Verlag, 2008, 61 (3), pp.401-412
hal-00728273v1  Journal articles
Alexander RashkovskiiPascal J. Thomas. Powers of ideals and convergence of Green functions with colliding poles
International Mathematics Research Notices, Oxford University Press (OUP), 2014, 2014, pp.1253-1272. ⟨10.1093/imrn/rns251⟩
hal-00641739v1  Journal articles
Pascal J. Thomas. Green vs. Lempert functions: a minimal example
Pacific Journal of Mathematics, 2012, 257 (1), pp.189-197. ⟨10.2140/pjm.2012.257.189⟩
hal-00641878v1  Journal articles
Nikolai NikolovPeter PflugPascal J. Thomas. On different extremal bases for $CC$-convex domains
Proc. Amer. Math. Soc., 2013, 141, pp.3223-3230
hal-00641753v1  Journal articles
Jon I. MagnussonAlexander RashkovskiiRagnar SigurdssonPascal J. Thomas. Limits of multipole pluricomplex Green functions
International Journal of Mathematics, World Scientific Publishing, 2012, 23 (6), pp.1250065. ⟨10.1142/S0129167X12500656⟩
hal-01620894v1  Journal articles
Nikolai NikolovPascal J. Thomas. Comparison of the real and the complex Green functions, and sharp estimates of the Kobayashi distance
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, Scuola Normale Superiore 2018, 18 (3), pp.1125--1143. ⟨10.2422/2036-2145.201608_027 ⟩
hal-00321229v1  Journal articles
Pascal J. Thomas. A local form for the automorphisms of the spectral unit ball
Collectanea Mathematica, Universitat de Barcellona, 2008, 59 (3), pp.321-324
hal-00641872v1  Journal articles
Nikolai NikolovPascal J. Thomas. Separate continuity of the Lempert function of the spectral ball
Journal of Mathematical Analysis and Applications, Elsevier, 2010, 367 (2), pp.710--712. ⟨10.1016/j.jmaa.2009.12.023 ⟩
  • 1
  • 2